Sinus headache is found among people who take Vitamin D, especially for people who are female, 50-59 old , have been taking the drug for 6 - 12 months, also take medication Folic Acid, and have Rheumatoid arthritis . We study 16,816 people who have side effects while taking Vitamin d from FDA and social media. Among them, 22 have Sinus headache. Find out below who they are, when they have Sinus headache and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Vitamin d has active ingredients of ergocalciferol. It is often used in vitamin supplementation. (latest outcomes from Vitamin d 17,667 users)
Sinus headache (headache caused by sinus infections) has been reported by people with drug effect decreased, breathing difficulty, drug ineffective, diarrhea, fatigue (latest reports from 4,346 Sinus headache patients).
On Aug, 25, 2016
16,816 people reported to have side effects when taking Vitamin D.
Among them, 22 people (0.13%) have Sinus Headache
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Diagnosed with moderate (now severe) aortic stenosis. .. have taken natural (algae based) calcium, along with strotium, D3 and Vitamin K for several years to address osteoporosis. That has reversed (wonderful; without drugs) to now be osteopenia.... HOWEVER, I'm wondering if the combination contributed to calcification of the aortic valve. There is little research on this; just the warning about Strontium. The 'group' typically refers to Vitamin D, but in COMBINATION with calcium. What may be interesting to learn is if 'anyone' has taken Vitamin D and K, but WITHOUT the strontium or calcium (in any form). My suspicion is the observations may be flawed UNLESS one is taking D without the Calcium. Which also suggests the question: 'is calcium the culprit in Aortic Stenosis', not the D or the K ?? thanks for any input on this.
I found relief from sinus/polycythemia headaches by stretching my throat like yawning with my head tilted back. Soon after doing this I feel thick mucus draining down the back of my throat, most likely from my nasal sinus and the headache subsides at least temporarily. When headaches are bad, I need to do this almost constantly so my doctor told me to use an allergy nasal spray such as fluticasone or Flonase. It takes a couple of weeks to work at first but I use it every day now but still have period of persistent headaches. Three ENTs told me I have no sinus issues (MUST have a sinus infection) even though mucus drains out and down my throat each time I stretch my throat out as stated. Yeah, no infection because I have tons of neutrophils (PV condition) running around in me! Since learning I have polycythemia vera, I think the actual biology of the excess mucus may be connected with the poor circulation around my nose and sinuses due to my high hematocrit, now going down with phlebotomy treatments. Also, the increase in mucus could be connected with the higher levels of white blood cells, neutrophils for me mostly. I am looking forward to getting my hematocrit below the recommendation of 42 for women(from the highly reputable 'UpToDate' publications of "evidence based medicine".) If the headaches and mucus draining stop or are at least reduced, I think that would be a very good case to prove PV is responsible. Try the yawn stretch. It may be opening up the Ostia in the nasal passage or it may be increasing blood flow in the carotid artery/veins/capillaries or both.
acute onset numbness , weakness, and gait abnormalities over year ago, other abnormal sensations/functions and pain came on later, symptoms involving mostly sensory and autonomic with some motor persist but fluctuate. have a hard time controlling and dealing with the pain especially. sometimes ...
Several years ago in 2013 I was"diagnosed" with RA. I went through every medication including, humira, embral, to now IV fusions of remicade which has been almost a year. I am not feeling any better and body aches and joint pains getting worse. I started researching my symptoms and lyme kept ...
Daily, I have been taking Lexapro for 11 years; Protonix for 5 years; and Wellbutrin for 6 months. For debilitating pain in my left knee, which has had three major surgeries, including a bone graft, I take Vicodin, 750 mg. If I need a Vicodin, I will take it before bed. Recently, I experienced ...
My mother, 53 years old, was diagnosed to have acute myeloid leukemia (AML-M4Eo, invert (16), CBFbeta-MYH11, FLT3-D835Y) in 2011. She was treated by chemotherapy and has been complete remission until now. Unfortunately, 4 months ago, her blood cells started to be progressively reduced. The ...
My osteopenia has gotten much worse and I am at risk for osteoperosis in my hips. I am 54 and have had scleroderma for 12 years. It is suggested that I take Evista. My question is, am I at risk for kick-starting the progression of my scleroderma by taking this drug?
Diagnosed with moderate (now severe) aortic stenosis. .. have taken natural (algae based) calcium, along with strotium, D3 and Vitamin K for several years to address osteoporosis. That has reversed (wonderful; without drugs) to now be osteopenia.... HOWEVER, I'm wondering if the combination ...
My husband has Lewy Body dementia. He has jusrt turned 60 and I am hearing about the use of Vitamin D3 and Alps tumeric cucurmin for Alzheimer's but scxared to try with reactions to medications. He does take namenda and aricept. Would appreciate any help. Thank you
Hi, My name is Deb. I have been struggling with Nardil several years. I've been on it for 25 years, but the past 10 or so years, my adrenaline levels have been high due to Nardil, whch caused my blood pressure to spike up pretty high. Over the past 5 years, it has not been as effective for ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.